RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 4, Pages 721–737 (Mi smj2120)  

This article is cited in 4 scientific papers (total in 4 papers)

About the spectrum and the trace formula for the operator Bessel equation

N. M. Aslanova

Institute of Mathematics and Mechanics, Baku, Azerbaijan

Abstract: We study the asymptotics of the distribution function and compute the regularized trace of a boundary value problem for the operator-differential equation with the boundary value depending on a spectral parameter.

Keywords: Hilbert space, trace class operator, discrete spectrum, resolvent, regularized trace.

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:4, 569–583

Bibliographic databases:

UDC: 517.984
Received: 03.07.2008
Revised: 17.11.2009

Citation: N. M. Aslanova, “About the spectrum and the trace formula for the operator Bessel equation”, Sibirsk. Mat. Zh., 51:4 (2010), 721–737; Siberian Math. J., 51:4 (2010), 569–583

Citation in format AMSBIB
\Bibitem{Asl10}
\by N.~M.~Aslanova
\paper About the spectrum and the trace formula for the operator Bessel equation
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 4
\pages 721--737
\mathnet{http://mi.mathnet.ru/smj2120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2732292}
\elib{http://elibrary.ru/item.asp?id=15517869}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 4
\pages 569--583
\crossref{https://doi.org/10.1007/s11202-010-0059-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281763300001}
\elib{http://elibrary.ru/item.asp?id=15408667}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956276192}


Linking options:
  • http://mi.mathnet.ru/eng/smj2120
  • http://mi.mathnet.ru/eng/smj/v51/i4/p721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Adigüzelov E., Sezer Y., “The regularized trace of a self adjoint differential operator of higher order with unbounded operator coefficient”, Appl. Math. Comput., 218:5 (2011), 2113–2121  crossref  mathscinet  zmath  isi  elib  scopus
    2. Aslanova N.M., Bayramoglu M., Aslanov Kh.M., “Some Spectral Properties of Fourth Order Differential Operator Equation”, Oper. Matrices, 12:1 (2018), 287–299  crossref  mathscinet  zmath  isi  scopus
    3. Aslanova N.M. Bayramoglu M. Aslanov Kh.M., “On One Class Eigenvalue Problem With Eigenvalue Parameter in the Boundary Condition At One End-Point”, Filomat, 32:19 (2018), 6667–6674  crossref  mathscinet  isi  scopus
    4. Aslanova N.M., Bayramoglu M., Aslanov Kh.M., “Eigenvalue Problem Associated With the Fourth Order Differential-Operator Equation”, Rocky Mt. J. Math., 48:6 (2018), 1763–1779  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:246
    Full text:77
    References:36
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019